# SDR AALA202506305157

- Difficulty date: June 19, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N421UW
- Make and model: Airbus A321-253NX
- Aircraft serial: 10095
- Aircraft time: 17,393 hours, 4,650 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: HTE2000021
- Part serial: 10206682
- Condition: Faulted
- Location: Zone 100
- Part time: 17,446 hours, 4,673 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED A CENTER RIGHT FUEL TRANSFER VALVE FAULT MESSAGE AT START OF DESCENT WITH ZERO FUEL IN ACTS. **SUPPLEMENTAL REPORT FOR AALA202506235157: MAINTENANCE REPLACED THE CENTER RIGHT FUEL TRANSFER VALVE ACTUATOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL TEST PER AMM 28-26-51. ** (CLOSED)
